# SDR USAA2011111100020

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 55,942 hours, 36,786 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 32,978 hours, 20,349 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CONFIGURING AIRCRAFT ON APPROACH TO PVD - WITH FLAPS AT 10 DEGREES, GEAR SELECTED DOWN, FLAP HANDLE POSITIONED TO 25 DEGREES - RIGHT FLAP NEEDLE INDICATED 15 DEGREES AND LEFT FLAP NEEDLE INDICATED 25 DEGREES.  ACCOMPLISHED GO-AROUND TO DOWNWIND AND POSITIONED FLAP HANDLE TO 15 DEGREES (LEAST INDICATION).  ONE MINUTE LATER, NORMAL INDICATION.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE LOWERED FLAPS AND ACCOMPLISHED A DETAILED VISUAL INSPECTION WITH NO DEFECTS NOTED.  REMOVED CONNECTOR FROM FLAP POSITION INDICATOR AND CLEANED AND SECURED.  ACCOMPLISHED FLAP ASYMMETRY OPERATIONAL CHECK IAW AMM 27-51-00-715-075 WITH NO FAULTS NOTED AT THIS TIME.  AS PRECAUTIONARY, REPLACED RT FLAP TRANSMITTER IAW AMM 27-58-12-404.  OPS CHECK OK.
